Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

On the Decomposable C*–algebras and Kumjian-Pask algebras

Document Type : Original Paper

Authors
1 Department of Mathematics, Shahid Chamran University of Ahvaz, Ahvaz, Iran
2 Department of Mathematics, Shahid Chamran University of Ahvaz, Iran.
Abstract
Let A be a row-finite k-graph and K a field. In this paper, we investigate decomposability of the Kumjian-Pask algebra KP(A) and the C* –algebra C*(A) associated to A. In particular, we give equivalent condition on A and its groupoid G_A for the decomposability. Moreover, we propose certain conditions under that KP(A) is a direct sum of indecomposable Kumjian-Pask algebras.
Keywords
Subjects

Volume 8, Issue 2
November 2018
Pages 94-112

  • Receive Date 10 March 2018
  • Revise Date 03 September 2018
  • Accept Date 02 October 2018